How long after a hyaluronic acid injection can bumps appear?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Bumps Years after Filler
Thank you for your question. It is unlikely your bump is the result of hyaluronic acid filler. It is not possible for HA fillers to last years later. If your bump happens to be a result of HA fillers you can have it dissolved with hyaluronidase. I recommend seeing an expert for future injections. Best of Luck!
Bump years after HA injection
It is not possible for the hyaluronic acid to last 3 years no matter what kind you were given. If it is really related to the injection you may have been injected with something else--can you check and see for sure.
HA bumps after injection
It is highly unlikely that this bump (close to your nose) is the result of HA filler injections that you had in your cheekbone area over 5 years ago. If HA is in question, you should be able to dissolve it with hyaluronidase. Being that it is growing and now 3.6cms, I would have it evaluated soon and maybe even get a biopsy of this bump. I would seek out a consultation from a board certified specialist ASAP.
You might also like...
How long after hyaluronic acid injections can a bump up here
Thank you for asking your question. It is highly unlikely for bumps to appear years after the injection of hyaluronic acid. If you do have a bump due to this product being injected, you should consider having Vitrase injected to dissolve it. Make sure to have consultations with experts in the use of fillers. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.